Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Fibrosis on uterus lining, have mid-cycle spotting after intercourse, delayed periods with sharp abdominal pain. Cause?

Hi, I had my cycle last month on june 5th, but after my period, I kept on having spotting especially after intercourse, which it was unusual. The spotting stops by mid June, and now I am 10 days late for my period. I thought maybe because of the spotting I had since I usually have 28-30 days cycle. Beside being late, last three days, I had very sharp pain lower abdomen after intercourse. Still no period and no pain yesterday. But today I felt light pain and later I had spotting. I had ectopic pragnency before and lost my left tube. I also have fibrosis on my uterus lining where my doctor thought it will make my having slimmer chance to getting pragnent. I don t know what is going on, can this cause by stress?
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Dear Ruby,

First do a pregnancy test at home. If its negative then it means that this is not pregnancy or even ectopic pregnancy. Having an ectopic once increases the chances of repeat ectopic.

Fibroids can lead to spotting and irregular cycles with pain in abdomen. And yes they reduce the chances of pregnancy. So all your symptoms can be due to fibroids.

If you are unable to conceive and have been trying for a year then you will have to get the fibroids removed ( myomectomy), and in your case it could be done hysteroscopically.
I don't think that your mensus are delayed bacause of stress.

So do a pregnancy test and follow the results with your doctor.

Get well soon
Dr. Juhi
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor